MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1212/wnl.39.1.142

Медицинская библиотека · Neurology · 1989

Cyanide-induced parkinsonism: clinical, MRI, and 6-fluorodopa PET studies.

Rosenberg N L, Myers J A, Martin W R

Клинический случайСтатьяПоддержка исследования: вне правительства СШАПоддержка правительства СШАПеревод в очереди

Аннотация

A 46-year-old man ingested 1,500 mg of potassium cyanide in a suicide attempt. He survived, but later developed a severe parkinsonian syndrome. MRI revealed multiple areas of low-signal intensity in the globus pallidus and posterior putamen. A 6-fluorodopa PET study revealed bilateral decreased uptake in the basal ganglia. This evidence of functional impairment of dopaminergic nigrostriatal neurons is related either to direct toxicity of cyanide or to the effects of cerebral hypoxia secondary to cyanide intoxication.

Для цитирования: Rosenberg N L, Myers J A, Martin W R. Cyanide-induced parkinsonism: clinical, MRI, and 6-fluorodopa PET studies.. Neurology. 1989. DOI: 10.1212/wnl.39.1.142.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.